# SDR SWAA2023050526715

- Difficulty date: April 12, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FWD PANEL #193B; ELONGATED FASTENERS HOLES DOT 223-CWP193B.<[01] APPLIED REPAIRED AT PANEL #193B PER B737 SRM 51-70-04-2R-0; LOCATED AND DRILLED REPAIRED FASTENERS HOLES ON CENTER WHEEL WELL FWD PANEL #193B AS PER B737-700 SRM 51-40-05-0G-0; PAINTED CENTER WHEEL WELL FWD PANEL #193B AS PER REF AMM 51-21-73-370-803.;[02] VERIFIED REPAIR.
